# SDR MASA200700574

- Difficulty date: September 13, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N75984
- Make and model: Cndair CL6002B19
- Aircraft serial: 7489
- Aircraft time: 11,771 hours, 11,893 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 940462
- Condition: Hot
- Location: Right
- Part time: 19,114 hours, 15,785 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ASH FLT 7212 ORD.  RT PACK HOT, SMOKE IN TOILET WITH ASSOCIATED CAUTION MESSAGE.  REMOVED AND REPLACED ACM.
